# SDR SIMA9701711

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: F96GA010
- Condition: Stuck
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4045 - AFTER TAKEOFF WHEN CREW WENT TO LIFT LANDING GEAR HANDLE, HANDLE WOULD NOT GO UP.  THEREFORE, GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO ORD AND NO FURTHER INCIDENT WAS REPORTED.  REPLACED LANDING GEAR HANDLE, PERFORMED GEAR SWING.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (X)
